# SDR AALA201705239014

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 15,788 hours, 6,456 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE L3 DOOR SLIDE PRESSURE FOUND WITH A LOW INDICATION ON FWD F/A CIDS PANEL. CYCLED THE L3 DOOR ARMING FUNCTION, ALL PRESSURE INDICATIONS PROPER IAW GPM.
